Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Börsch-Supan, Axel 
Nicht-TUM Koautoren:
nein 
Kooperation:
Titel:
On the Compatibility of Nested Multinominal Logit Models with Utility Maximization 
Intellectual Contribution:
Discipline-based Research 
Zeitschriftentitel:
Journal of Econometrics 
Journal gelistet in FT50 Ranking:
nein 
Jahr:
1990 
Band / Volume:
43 
Seitenangaben Beitrag:
373-388 
Key publication:
Ja 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
commissioned:
not commissioned 
Professional Journal:
Nein